# SDR SWAA2024081510773

- Difficulty date: July 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE CRACKED<[01] RECEIVED SERVICEABLE AFT CARGO COMPARTMENT FWD SCUFF PLATE (146A8341-7; PO#2043476). PART TO BE INSTALLED ON TTG8Q001TL82.;[02] VERIFIED STEP # 1
